# SDR DALA2025020300780

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 81,732 hours, 10,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 RH 4 DOOR EMERGENCY OPERATION CYLINDER FOUND ATTACH SPECIAL BOLT BROKEN. CORRECTIVE ACTION: REPLACED THE RH4 DOOR EMERGENCY OPERATION CYLINDER SPECIAL BOLT AS PER A330 AMM 52-13-14. OPS CHECK GOOD. (0791627)
